Newton type iterative methods with higher order of convergence

Authors

  • Pankaj Jain South Asian University, India
  • Chet Raj Bhatta Tribhuvan University, Nepal
  • Jivandhar Jnawali Tribhuvan University, Nepal

DOI:

https://doi.org/10.33993/jnaat451-1049

Keywords:

Newton method, Secant method, Iterative method, Nonlinear equation, Order of convergence
Abstract views: 349

Abstract

Newton type iterative methods are obtained with higher order of convergence and with higher efficiency. The methods have been compared with the similar existing methods of recent times.

Downloads

Download data is not yet available.

References

B. Bradie, A Friendly Introduction to Numerical Analysis, Pearson, 2007.

D. Jain, Families of Newton-like methods with fourth-order convergence, Int. J. Comp. Math., 90 (2013), pp. 1072–1082, http://dx.doi.org/10.1080/00207160.2012.746677 DOI: https://doi.org/10.1080/00207160.2012.746677

D. Jain, Newton and Steffensen type methods with flexible order of convergence, Jordanian J. Math. Stat.,8 (2015), pp. 43-57.

D. Jain and B. Gupta, Two step Newton and Steffensen type methods for solving nonlinear equations, Tbiliai Math. J.,5 (2012), pp. 17-29. DOI: https://doi.org/10.32513/tbilisi/1528768886

P. Jain, Steffensen type methods for solving non-linear equations, Appl. Math. Comput., 194 (2007), pp. 527-533, http://dx.doi.org/10.1016/j.amc.2007.04.087 DOI: https://doi.org/10.1016/j.amc.2007.04.087

A.B. Kasturiarachi, Leap frogging Newton’s method, Int. J. Math. Educ. Sci. Technol., 33 (2002), pp. 521-527, http://dx.doi.org/10.1080/00207390210131786 DOI: https://doi.org/10.1080/00207390210131786

T. J. McDougall and S. J. Wotherspoon, A simple modification of Newton’s method to achieve convergence of order 1+√2, Appl. Math. Lett., 29 (2014), pp. 20-25, http://dx.doi.org/10.1016/j.aml.2013.10.008 DOI: https://doi.org/10.1016/j.aml.2013.10.008

S. Weerakoon and T.G.I. Fernando, A variant of Newton’s method with accelerated third-order convergence, Appl. Math. Lett., 13 (2002), pp. 87-93, http://dx.doi.org/10.1016/S0893-9659(00)00100-2 DOI: https://doi.org/10.1016/S0893-9659(00)00100-2

Downloads

Published

2016-04-22

How to Cite

Jain, P., Bhatta, C. R., & Jnawali, J. (2016). Newton type iterative methods with higher order of convergence. J. Numer. Anal. Approx. Theory, 45(1), 14–26. https://doi.org/10.33993/jnaat451-1049

Issue

Section

Articles